# SDR 2013FA0000023

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: General aviation
- Aircraft: N2744C
- Make and model: Cessna R182
- Aircraft serial: R18200224
- Aircraft time: 2,777 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Burned
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

THE ALTERNATOR REGULATOR AND FUEL PUMP CIRCUT BREAKERS WOULD POP AND NOT RESET.  FOUND THE BUSS BAR TO BE HOT TO THE TOUCH BEHIND THOSE BREAKERS.  THE BUSS BAR WAS HOT ENOUGH THAT THE BREAKERS WHERE TRIPPING FROM THE HEAT.  FOUND WIRE NR PA4 FROM THE ALTERNATOR BREAKER TO THE BUSS BAR TO BE GETTING HOT WHERE THE RING TERMINAL IS CRIMPED TO THE WIRE.  REPLACED THE WIRE AND RING TERMINALS AND THE BREAKERS NO LONGER TRIP.
